# SDR SIMA20171206001

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 18,766 hours, 13,133 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Lt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L WINDOW HEAT CAUTION MSG AT FL260-C/A-RESETED L/H WINDOW C.B. PERFORMED WINDOW TEMP CONTROLLER OPERATIONAL TEST & FOUND WORKING PROPERLY NO DEFECTTS NOTED AT THIS TIME IAW CRJ MM 30-41-06
